# SDR AALA20141123010

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 73,965 hours, 39,314 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT RT HYD SYS QTY INDICATED LOW & DECREASING.  PERFORMED QRH & LANDED WITH RT HYD ENG & AUXILIARY PUMPS OFF.  FOUND B NUT LEAKING AT LG MANIFOLD.  TORQUED NUT IAW SP 20-30-02. PERFORMED LEAK CHECKS.  SYS CHECKED NORMAL.
